# SDR DALA2022010600103

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 AFT MAIN CABIN PAX DOOR SILL SHAPE SILL FRAME 66-68 STR 23LH HAS CORROSION. CORRECTIVE ACTION: R/R PER A320 SRM 51-42-11. (2076797)
